skin-hair-icon

Hair loss and drandruff

I am facing hair loss problem and I have also consulted different dermatologists on this. One doctor gave me morr F and fino something tablets which I have didn't used because I came to know that it has sideeffects related to sexual problems and even on the box it was mentioned not be used ladies reproductive age.i am also facing dandruff and itching problem in my scalp. I don't understand as the science and technology has progress so immensely, is there no proper and safe way to treat hair loss. And also I feel that the hair loss I am facing is because of Bangalore bor water. Because I have started working in Bangalore for past 3 years and facing the hair problem after that. It's should not be heriditary bcoz my dad after age of 55 have lost just few hairs. Please I except some proper solution to my problem from our expert dermatologists
views-icons 12 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hair loss and drandruff

doctor profile image
Dr. Rajdeep Bangalore | Dermatologist
Answered
You are probably suffering from Androgenetic alopecia. You have been given the right medicines. There has been a progress in science and technology no doubt, but the faith patients have in their doctor has gone down. Every medicine has side effects. The side effects with topical finasteride are very rare, sexual side effects start with loss of libido. Also to be on the safer side get your sperm count done before starting the medicines. Millions of patients have used minoxidil and finasteride for almost 20 years with great results. It is not always necessary that you need to have a bald father to develop Androgenetic alopecia. Genetic factors can develop in you as well for the first time. Stress is one of the major factors responsible for early onset Androgenetic alopecia. Don't be discouraged by your hairloss, have faith in your doctor and start treatment for now. If you notice that you have lost interest in sex or if your sperm counts are low do not use finasteride. Go and tell your doctor that you are not comfortable using finasteride and you want alternate medicines. Minoxidil can be used without finasteride as well. It can be supplemented with other therapies like PRP, hair transplant, light therapy and other procedures. Discuss these procedures with your doctor. There are also new medicines like stemoxydine and capyxyl for hair loss, but the most effective are still minoxidil and finasteride. Hope this has helped you get a better understanding of the treatment of hairloss in your case. I will be glad to answer any other doubts you have. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO